Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Stomach discomfort, headache and Itchy rashes on chest. Intolerance to cow's milk. Any treatment?

Jul 2012
User rating for this question
Very Good
Answered by

Practicing since : 1993
Answered : 1196 Questions
I have a bad rash, very itchy on my upper chest and around collar bone. I have recently been diagnosed with a major intolerance to Cows milk. I thought I might have Candida but test results rule that out. I am itchy in the pubic area and anus.
I have a bit of stomach discomfort and feeling headachy and generally unwell
Posted Fri, 8 Feb 2013 in General Health
Answered by Dr. Praveen Rodrigues 3 hours later
Hi there.
The Symptoms you ascribe to appear to be largely a case of hypersensensitivity disorder & /or contact dermatitis. Might i recommend a topical steroid ointment eg hydrocortisone admixed with fusidic acid if possible applied locally twice/day for a period of 3-5 days together with an antihistamine eg fexofenadine180mg. I trust both these should be fairly simple to obtain over the counter with your friendly neighbouthood pharmacist & give you symptomatic relief. 2 weeks after it all quietens down, i suggest you visit your GP & get him to refer you to an allergy specialist to run some allergy tests or just avoid any cows milk & its products.
Cheers & wish you a speedy recovery & continued good heath!
Dr Praveen Rodrigues MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor